On the existence of the three point boundary value problem at resonance in Rn

Phan Đinh Phung, Le Xuan Truong,
Journal of Mathematical Analysis and Applications,
Volume 416, Issue 2, 15 August 2014, Pages 522–533

Article’s link

Abstract

We apply a coincidence degree theorem due to Mawhin to obtain a sufficient condition for the existence of at least one solution for a class of nonlinear second-order differential equations in Rn associated with three point boundary conditions.

  • Coincidence degree theorem;
  • Three point boundary value problem;
  • Resonance